# SDR ALGA100000

- Difficulty date: March 21, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 6,449 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS8777
- Condition: Worn
- Location: Main Rotor
- Part time: 197 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING; AXIAL PLAY BEYOND LIMITS; ROUGH / REPLACED WITH NEW PART BY FIELD MAINT.
